On the howe duality conjecture
Compositio Mathematica, Tome 51 (1984) no. 3, p. 333-399
@article{CM_1984__51_3_333_0,
     author = {Rallis, Stephen},
     title = {On the howe duality conjecture},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {3},
     year = {1984},
     pages = {333-399},
     zbl = {0624.22011},
     mrnumber = {743016},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__51_3_333_0}
}
Rallis, S. On the howe duality conjecture. Compositio Mathematica, Tome 51 (1984) no. 3, pp. 333-399. http://www.numdam.org/item/CM_1984__51_3_333_0/

[Ar] Arthur, J.: Eisenstein series and the trace formula. Proc. of Symposium in Pure Math. 33 (1979) 253-274. | MR 546601 | Zbl 0431.22016

[As] Asmuth, C.: Weil representations of symplectic p-adic groups. Amer. Jour. of Math. 101(4) (1979) 885-909. | MR 536044 | Zbl 0421.22011

[B-Z] Bernshtein, I.N. and Zelevinski, A.V.: Representations of the group GL2(F) where F is a non-Archimedean Local field. Russian Math. Surveys 31(3) (May-June, 1976) 1-68. | Zbl 0348.43007

[B-J] Borel, A. and Jacquet, H.: Automorphic forms and automorphic representations. Proc. of Symposium in Pure Math. 33 (1979) 185-202. | MR 546598 | Zbl 0414.22020

[C] Cartier, P.: Representations of p-adic groups: a survey. Proc. of Symposium in Pure Math. 33 (1979) 111-157. | MR 546593 | Zbl 0421.22010

[F] Flath, D.: Decomposition of representations into tensor products. Proc. of Symposium in Pure Math. 33 (1979) 179-184. | MR 546596 | Zbl 0414.22019

[G-J] Godement, R. and Jacquet, H.: Zeta functions of simple algebras. Springer Lecture Notes 260 (1972). | MR 342495 | Zbl 0244.12011

[Gu] Gustafson, R.: The Degenerate Principal Series for Sp(2n). Ph.D. Thesis, Yale (May, 1979). | Zbl 0482.22013

[HC] Harish Chandra: Harmonic analysis on reductive p-adic groups (notes by G. van Dijk). Springer Lecture Notes 162 (1970). | MR 414797 | Zbl 0202.41101

[H] Howe, R.: θ-series and invariant theory. Proc. of Symposium in Pure Math. 33 (1979) 275-287. | Zbl 0423.22016

[H-Ps-1] Howe, R. and Piatetski-Shapiro, I.I.: A counterexample to the "generalized Ramanujan conjecture" for quasi-split groups. Proc. of Symposium in Pure Math. 33 (1979) 315-322. | MR 546605 | Zbl 0423.22018

[H-Ps-2] Howe, R. and Piatetski-Shapiro, I.I.: Some examples of automorphic forms on Sp4, Duke Math. Jour. 50(1) (1983) 55-106. | MR 700131 | Zbl 0529.22012

[J-Ps-Sh] Jacquet, H., Piatetski-Shapiro, I.I. and Shalika, J.A.: Automorphic forms on Gl(3). Annals of Math. 109 (1979) 213-258. | MR 528964 | Zbl 0401.10037

[K-V] Kashiwara, M. and Vergne, M.: On the Segal-Shale-Weil representation and harmonic polynomials. Inventiones Math. 44 (1978) 1-47. | MR 463359 | Zbl 0375.22009

[N] Novodvorsky, M.: New unique models of representations of unitary groups. Comp. Math. 33 (1976) 289-295. | Numdam | MR 492090 | Zbl 0337.22018

[O-M] O'Meara, T.: Introduction to quadratic forms. Die Grundlehren der Math. Wiss., bd 117, Springer Verlag (1963). | Zbl 0107.03301

[Ps-1] Piatetski-Shapiro, I.I.: L-functions for GSp2, preprint.

[Ps-2] Piatetski-Shapiro, I.I.: On the Saito Kurokawa Lifting, preprint. | MR 689647 | Zbl 0515.10024

[R-1] Rallis, S.: Langlands Functoriality and the Weil Representation. Amer. Jour. of Math. 104(3) (1982) 469-515. | MR 658543 | Zbl 0532.22016

[R-2] Rallis, S.: On a relation between SL2 cusp forms and automorphic forms on orthogonal groups. Proc. of Symposium in Pure Math. 33 (1979) 297-314. | MR 546604 | Zbl 0425.10034

[R-S-1] Rallis, S. and Schiffmann, G.: Distributions invariantes par le group orthogonal. Springer Lecture Notes 497 (1975) 494-642. | MR 404140 | Zbl 0329.10016

[R-S-2] Rallis, S. and Schiffmann, G.: Représentations supercuspidales der groupe métaplectique. Kyoto Math. Journal 17 (1977) 567-603. | MR 498395 | Zbl 0398.22023

[S] Shalika, J.: The Multiplicity One Theorem for GLn. Annals of Math. 100(1) (1974) 171-193. | MR 348047 | Zbl 0316.12010

[W] Warner, G.: Harmonic analysis on semisimple Lie groups I. Grund. Math. Wiss. 188, Springer Verlag (1972). | Zbl 0265.22020

[We] Weil, A.: Sur certaines groupes d'operateurs unitares. Acta Math. 111 (1964) 143-211. | MR 165033 | Zbl 0203.03305